# SDR NACA2022040500004

- Difficulty date: April 5, 2022
- Submitted: April 9, 2022
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767
- Aircraft serial: 29431
- Aircraft time: 83,984 hours, 14,087 cycles
- System (JASC): 2600 · Fire Protection System
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SMOKE DETECTOR FAN STATUS MESSAGE. DEFERRED PER MEL 26-16-01-03-01 ON 4/5/22 @ 1916Z CAT C
